# SDR AALA20091019TUL12

- Difficulty date: October 14, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 55,884 hours, 23,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN DOUBLER SKIN AT HINGE CUTOUT ON AFT LEFT DOOR.  INSTALLED DOUBLER PER SRM 53-05-00.
